# SDR CALA9601109

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 6517843345
- Condition: Leaking
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-SYSTEM HYDRAULIC FLUID QUANTITY DROPPED TO ZERO ON FINAL APPROACH TO EWR. THE FLUID LOSS WAS ACCOMPANIED BY ILLUMINATION OF HYDRAULIC SYSTEM LOW PRESSURE LIGHTS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A LEAK IN THE LEADING EDGE SLAT HYDRAULIC PRESSURE LINE LOCATED IN AC BAY SIDE OF FORWARD WHEELWELL.  A FLEX LINE REPAIR WAS INSTALLED PER CONTINENTAL AIRLINES GENERAL MAINTENANCE MANUAL 10-799-78, PAGE 14.  A DIP WAS ISSUED TO INSTALL A PERMANENT LINE WITHIN 1200 HOURS OR 500 FLIGHTS, WHICHEVER COMES FIRST.
